# SDR SWIA971391

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N220SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120288
- Engine: Pwa PW118B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

FLAPS WOULD NOT RETRACT AFTER TAKEOFF (DISAGREEMENT).  RETURNED TO LAX.  REPLACED FLAP SELECTOR WITH SERVICEABLE UNIT. OPERATED NUMEROUS TIMES, OPS CHECK GOOD.
